MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568425010A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 8th july, 2024 getinge became aware of an issue with one of surgical lights - powerled.During preventive maintenance paint damage was discovered on the entire lighting system.The designated complaint unit employee confirmed based on photographic evidence the paint was chipping from the headlight, fork, arms and headlight handle.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
The correction of d1 brand name and d4 catalog # deems required.This is based on the internal evaluation.Previous d1 brand name: powerled.Corrected d1 brand name: powerled tm.Previous d4 catalog # ard568425010a.Corrected d4 catalog # none.Getinge became aware of an issue with one of surgical lights - powerled.During preventive maintenance paint damage was discovered on the entire lighting system.The designated complaint unit employee confirmed based on photographic evidence the paint was chipping from the headlight, fork, arms and headlight handle.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during maintenance.A root cause analysis for paint peeling problem was performed by subject matter experts and concluded that all maquet sas products comply with: iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.It is also recommended to avoid excessive friction during cleaning or inappropriate cleaning products.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19749460
Report Number9710055-2024-00419
Device Sequence Number8987673
Product Code FSY
UDI-Device Identifier03700712402563
UDI-Public(01)03700712402563
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568425010A
Device Catalogue NumberARD568425010A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown